# SDR SWIA200819505

- Difficulty date: April 18, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 13,988 hours, 12,071 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Part serial: 200208052
- Condition: Smoke
- Location: Left
- Part time: 13,223 hours, 11,593 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLT 6416 - REPORTED SMOKE IN THE CABIN.  REPLACED LEFT AIR CYCLE MACHINE IAW CRJ 200 MM 21-51-10.
